Results 1 to 6 of 6
Like Tree1Likes

Thread: upset stomach

  1. #1
    insanegainz101 is offline Junior Member
    Join Date
    Dec 2016
    Posts
    55

    upset stomach

    ok I'm on week 3 of my cycle and the lower left side of my stomach has like a burning feeling that comes and goes it gets kinda bad at times I even seen a doctor and they told me I was ok so I guess its nothing serious I'm just curious if anyone else has experienced this I'm pretty sure its the dbol I'm running 30 mg ed with test e 500 mg a week, maybe I'm just being a pussy and need to man up lol idk just wondering if anyone else has went through this, thanks..

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,246
    Has it been since the start of cycle? Orals can cause issues like this.

  3. #3
    Marcus G's Avatar
    Marcus G is offline Senior Member
    Join Date
    Apr 2013
    Posts
    1,048
    I get a similar feeling but more central however I experience this towards the end of the first week and usually passes around end of week 2 I usually take orsls with some food to avoid this issue..

  4. #4
    insanegainz101 is offline Junior Member
    Join Date
    Dec 2016
    Posts
    55
    it started about 2 weeks in I thought it was something I ate at first but after doing some research ive found that a lot of ppl have this problem with oral steroids such as dbol

  5. #5
    Marcus G's Avatar
    Marcus G is offline Senior Member
    Join Date
    Apr 2013
    Posts
    1,048
    Quote Originally Posted by insanegainz101 View Post
    it started about 2 weeks in I thought it was something I ate at first but after doing some research ive found that a lot of ppl have this problem with oral steroids such as dbol
    I also find using something like gavison or rennies help a lot

  6. #6
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,116
    Quote Originally Posted by insanegainz101 View Post
    ok I'm on week 3 of my cycle and the lower left side of my stomach has like a burning feeling that comes and goes it gets kinda bad at times I even seen a doctor and they told me I was ok so I guess its nothing serious I'm just curious if anyone else has experienced this I'm pretty sure its the dbol I'm running 30 mg ed with test e 500 mg a week, maybe I'm just being a pussy and need to man up lol idk just wondering if anyone else has went through this, thanks..
    Acid reflux is something that is very common with people ON and OFF AAS.
    If you want to go the natural route try some Apple Cider Vinegar to your daily routine (true miracle worker!)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •